Translator Disclaimer
September 2009 Lyapunov's Functions and Existence of Integral Manifolds for Impulsive Differental Systems with Time-varying Delay
Gani Stamov
Methods Appl. Anal. 16(3): 291-298 (September 2009).

Abstract

In this paper the existence of integral manifolds for impulsive differential systems with time-varying delay and with impulsive effect at fixed moments are investigated. The main results are obtained by using of piecewise continuous Lyapunov’s functions and Razumikhin’s technique.

Citation

Download Citation

Gani Stamov. "Lyapunov's Functions and Existence of Integral Manifolds for Impulsive Differental Systems with Time-varying Delay." Methods Appl. Anal. 16 (3) 291 - 298, September 2009.

Information

Published: September 2009
First available in Project Euclid: 4 May 2010

zbMATH: 1205.34100
MathSciNet: MR2650797

Subjects:
Primary: 34A37, 42B25

Rights: Copyright © 2009 International Press of Boston

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.16 • No. 3 • September 2009
Back to Top